Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 175, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2014, 7:39 PM EDT for Gwinnett County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 18, 2014, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:47 PM EDT | TSTM WND DMG | Snellville, GA | A FEW TREES AND POWER LINES DOWN BETWEEN LILBURN AND LOGANVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS52 KFFC 182339
SVRFFC
GAC135-190015-
/O.NEW.KFFC.SV.W.0175.140818T2339Z-140819T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 815 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SNELLVILLE...
MOVING EAST AT 25 MPH. WINDS OF 60 MPH ARE POSSIBLE ALONG WITH
ONE INCH HAIL.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTERVILLE AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3387 8388 3376 8402 3376 8403 3377 8407
3386 8418 3389 8420
TIME...MOT...LOC 2336Z 278DEG 23KT 3384 8410
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:20 PM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Aug 18, 3:20 PM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON AUG 18 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... STALLED FRONTAL BOUNDARY STRETCHES FROM THE TN VALLEY TO THE SOUTHERN MID ATLANTIC STATES. A HIGH PRESSURE RIDGE IS SITUATED ACROSS NORTHERN FL. 500MB ANALYSIS AND WV LOOP SHOWS A POTENT SHORTWAVE MOVING EAST ACROSS NORTHERN MS. THIS FEATURE WILL BE THE FOCUS FOR LATE AFTERNOON AND EVENING CONVECTION ACROSS THE CWFA. THE 16Z HRRR HAS THE BEST HANDLE ON THE ONGOING CONVECTION THIS AFTERNOON. HAVE TRIED TO ORIENT THE POPS ACCORDING TO CURRENT RADAR TRENDS AND CLOSE TO THE HRRR SOLUTION. GOOD INSTABILITY DOES EXIST AT THE SURFACE...BUT LAPSE RATES REMAIN POOR UNTIL THE COLD POOL ALOFT MOVES OVERHEAD. BY THE TIME THE SHORTWAVE NEARS THE CWFA...INSTABILITY HAS DECREASED WITH THE LOSS OF HEATING. HOWEVER...WITH UNIDIRECTIONAL FLOW...STORMS MAY MOVE REPEATEDLY OVER THE SAME AREAS...WITH LOCALLY HEAVY RAINFALL POSSIBLE. AREAS TO THE NORTH RECEIVED ONE TO TWO INCHES OF RAINFALL OVERNIGHT/EARLY THIS MORNING...SO ANY TRAINING STORMS OR HEAVY RAINFALL MAY CAUSE SOME LOCALIZED FLOODING. BY EARLY TUESDAY...THE POTENT EVENING/OVERNIGHT SHORTWAVE WILL HAVE MOVED OFF TO THE EAST. MODELS ARE PROGGING ANOTHER...WEAKER... SHORTWAVE TO MOVE EAST IN THE FLOW TOMORROW. CONFIDENCE IS LOW ON EXACTLY WHERE CONVECTION WILL DEVELOP TOMORROW. NLISTEMAA .LONG TERM /WEDNESDAY THROUGH MONDAY/... LONG TERM FORECAST IS ON TRACK AND HAVE NOT MADE SIGNIFICANT ADJUSTMENTS. ONE ADDITIONAL POINT TO NOTE IS THAT HEAT INDEX VALUES ARE CREEPING ABOVE 100 DEGREES SOUTH OF AN ATLANTA TO ATHENS LINE...WITH PORTIONS OF CENTRAL GEORGIA APPROACHING 105 DEGREES DURING THE SECOND HALF OF THE WEEK. IF THIS TREND CONTINUES...MAY NEED A HEAT ADVISORY FOR THESE 105-108 DEGREE VALUES ACROSS THE SOUTHEAST PART OF THE CWA. 11/ATWELL LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... 00Z GFS AND ECMWF ARE IN UNCOMMONLY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD AND CONTINUE THE RECENT TREND OF BUILDING UPPER-LEVEL HIGH PRESSURE INTO THE CENTRAL GULF COAST REGION AND LOWER MISSISSIPPI VALLEY FROM MID-WEEK THROUGH NEXT WEEKEND. BY THE WEEKEND THE UPPER RIDGE IS QUITE STRONG...BUT GEORGIA REMAINS ON THE EASTERN PERIPHERY. THIS SHOULD ALLOW VERY WARM TEMPERATURES AND INHIBIT DIURNAL CONVECTION SOMEWHAT...BUT I DO NOT BELIEVE THE FORECAST AREA IS CLOSE ENOUGH TO THE CENTER OF THE RIDGE TO ELIMINATE POPS ALTOGETHER. 20 && .PREV DISCUSSION... /ISSUED 127 PM EDT MON AUG 18 2014/ AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED IN AREAS THAT HAVE RECEIVED THE BETTER HEATING THIS MORNING. NO REAL FOCUSING MECHANISM AT THE SURFACE OR ALOFT. POTENT SHORTWAVE ACROSS NORTHERN MS WILL MOVE EAST ACROSS AL THIS AFTERNOON. MORE ORGANIZED PRECIP IS POSSIBLE WITH THIS FEATURE...BUT THE HI-RES MODELS DON'T HAVE A GREAT HANDLE ON THE SITUATION. WILL LEAVE OUT ANY TEMPO/PROB GROUPS AT THIS TIME. MODELS ALSO HAVE SOME LOW CLOUDS DEVELOPING...BUT IT MAY BE LATER DUE TO ANY PRECIP. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 91 72 97 / 50 40 30 10 ATLANTA 74 88 73 94 / 40 40 30 10 BLAIRSVILLE 67 84 67 90 / 50 40 30 20 CARTERSVILLE 72 89 71 94 / 50 40 30 10 COLUMBUS 75 92 73 96 / 60 40 30 10 GAINESVILLE 72 89 71 94 / 50 40 30 10 MACON 75 92 72 97 / 50 40 30 10 ROME 72 89 71 95 / 60 40 30 20 PEACHTREE CITY 73 89 71 94 / 50 40 30 10 VIDALIA 77 95 74 97 / 50 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM... LONG TERM....ATWELL AVIATION...NLISTEMAA
Hazardous weather outlook, Aug 18, 10:32 AM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT MON AUG 18 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE GUSTY WINDS...LOCALLY HEAVY RAIN...SMALL HAIL...AND OCCASIONAL TO FREQUENT LIGHTNING. DISCUSSION... INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR A FEW STRONG STORMS THIS AFTERNOON AND EVENING...AND AN ISOLATED SEVERE STORM CANNOT BE RULE OUT. SHOWERS AND THUNDERSTORMS WILL PERSIST INTO TONIGHT. WILL HAVE TO CLOSELY MONITOR RAINFALL AMOUNTS FOR LOCALIZED FLOODING GIVEN POTENTIAL FOR TRAINING AND MULTIPLE ROUNDS OF PRECIPITATION TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. DISCUSSION... ALTHOUGH WEAK UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY WEDNESDAY INTO NEXT WEEKEND...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 18, 6:53 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT MON AUG 18 2014
GAZ021-032-033-043-044-182330-
653 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CHEROKEE...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 730 PM EDT...
AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LEBANON TO SWEETWATER CREEK STATE
PARK...MOVING EAST AT 30 MPH. HEAVY DOWNPOURS ARE ALSO POSSIBLE.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CHEROKEE...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SWEETWATER CREEK
STATE PARK...CHAPEL HILL...LITHIA SPRINGS...SWEAT MOUNTAIN...SANDY
PLAINS...WHITE WATER PARK...DOBBINS AIR RESERVE BASE...MABLETON...
AUSTELL...SMYRNA...MARIETTA...WOODSTOCK...LEBANON...HOLLY SPRINGS AND
HICKORY FLAT.
&&
LAT...LON 3388 8457 3421 8454 3422 8426 3411 8426
3406 8415 3405 8410 3403 8417 3399 8420
3400 8421 3400 8425 3396 8427 3397 8435
3368 8435 3368 8480
TIME...MOT...LOC 2253Z 270DEG 27KT 3413 8443 3388 8446
3374 8461Special weather statement, Aug 18, 7:00 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON AUG 18 2014
GAZ019-030-041-182330-
700 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...FLOYD AND HARALSON COUNTIES UNTIL 730 PM EDT...
AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES SOUTH OF COOSA TO TALLAPOOSA...
MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
FLOYD AND HARALSON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ESOM HILL...ETNA...CAVE SPRING...
COOSA...TALLAPOOSA...WACO...CEDARTOWN...ROME...BUCHANAN...FELTON...
LINDALE...BREMEN...EUBANK LAKE...DRAKETOWN AND ANTIOCH.
&&
LAT...LON 3427 8536 3427 8503 3422 8503 3421 8505
3409 8504 3408 8502 3394 8507 3388 8504
3372 8505 3369 8511 3370 8515 3366 8525
3366 8534 3408 8543
TIME...MOT...LOC 2300Z 270DEG 17KT 3418 8528 3394 8537
3374 8528Special weather statement, Aug 18, 7:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT MON AUG 18 2014
GAZ078-079-089>091-102-103-182345-
701 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...CHATTAHOOCHEE AND
HARRIS COUNTIES UNTIL 745 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORTSON TO FLORENCE MARINA STATE PARK...
MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...CHATTAHOOCHEE
AND HARRIS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE OMAHA...FLORENCE MARINA STATE PARK...FORT
BENNING/LAWSON ARMY AIR FIELD...LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS
HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...
CUSTER ROAD TERRACE AND COLUMBUS. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3206 8506 3213 8507 3226 8490 3232 8501
3242 8497 3246 8501 3252 8501 3267 8499
3276 8454 3268 8440 3256 8441 3256 8444
3254 8445 3248 8442 3235 8443 3201 8453
TIME...MOT...LOC 2301Z 268DEG 27KT 3258 8490 3230 8495
3206 8499Special weather statement, Aug 18, 7:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT MON AUG 18 2014
GAZ033-034-044-045-182345-
719 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 745 PM EDT...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLEASANT HILL TO CASCADE HEIGHTS...MOVING
EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DEKALB...
GWINNETT AND FULTON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE BUCKHEAD...NORCROSS...
MECHANICSVILLE...LA VISTA...BROOKHAVEN...DORAVILLE...CHAMBLEE...
SANDTOWN...BANKHEAD...ATLANTIC STATION...PIEDMONT PARK...MIDTOWN...
PLEASANT HILL...TUCKER AND DRUID HILLS.
&&
LAT...LON 3387 8435 3399 8414 3391 8382 3374 8403
3367 8421 3369 8461
TIME...MOT...LOC 2319Z 278DEG 25KT 3393 8412 3385 8424
3372 8448Local storm report, Aug 18, 7:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 E CAVE SPRING 34.11N 85.30W
08/18/2014 FLOYD GA 911 CALL CENTER
FLOYD COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN
ACROSS SOUTHERN FLOYD COUNTY.
&&
EVENT NUMBER FFC1400790
AGIBBSSpecial weather statement, Aug 18, 7:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT MON AUG 18 2014 GAZ023-190000- 730 PM EDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HALL COUNTY UNTIL 800 PM EDT... AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GAINESVILLE...MOVING EAST AT 30 MPH. HEAVY DOWNPOURS CAN BE EXPECTED ACROSS HALL COUNTY...INCLUDING AREAS AROUND OAKWOOD...GAINESVILLE AND CANDLER. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3438 8369 3421 8373 3421 8393 3439 8393 TIME...MOT...LOC 2330Z 268DEG 26KT 3430 8381
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:36 AM EDT | Special Weather Statement | FFC | Catoosa | 54 min |
| Aug 18, 7:23 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 67 min |
| Aug 18, 8:30 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 45 min |
| Aug 18, 9:20 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 25 min |
| Aug 18, 9:53 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 52 min |
| Aug 18, 10:03 AM EDT | Special Weather Statement | FFC | Gilmer, Lumpkin, White | 57 min |
| Aug 18, 12:19 PM EDT | Special Weather Statement | FFC | Greene | 41 min |
| Aug 18, 12:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 46 min |
| Aug 18, 1:35 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 25 min |
| Aug 18, 1:59 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 31 min |
| Aug 18, 3:21 PM EDT | Special Weather Statement | FFC | Dade, Walker | 24 min |
| Aug 18, 4:47 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 43 min |
| Aug 18, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 44 min |
| Aug 18, 5:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Aug 18, 5:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Aug 18, 6:14 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 46 min |
| Aug 18, 6:23 PM EDT | Special Weather Statement | FFC | Troup | 52 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 36 min |
| Aug 18, 6:47 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 28 min |
| Aug 18, 6:53 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 37 min |
| Aug 18, 7:00 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 30 min |
| Aug 18, 7:01 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Webster | 44 min |
| Aug 18, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding | 52 min |
| Aug 18, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Stewart and 3 more | 45 min |
| Aug 18, 7:19 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 26 min |
| Aug 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 50 min |
| Aug 18, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 34 min |
| Aug 18, 7:30 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Aug 18, 7:57 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach, Schley, Sumter, Taylor | 33 min |
| Aug 18, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.